Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $R(S^1)$–graded equivariant homotopy of THH($\mathbb{F}_p$)

Teena Meredith Gerhardt

Algebraic & Geometric Topology 8 (2008) 1961–1987
Bibliography
1 M Bökstedt, Topological Hochschild homology of $\mathbb{F}_p$ and $\mathbb{Z}$, preprint, Bielefeld University
2 M Bökstedt, Topological Hochschild homology, preprint, Bielefeld University (1985)
3 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
4 L Breen, Extensions du groupe additif, Inst. Hautes Études Sci. Publ. Math. (1978) 39 MR516914
5 L Hesselholt, $K$–theory of truncated polynomial algebras, from: "Handbook of $K$–theory. Vol. 1, 2", Springer (2005) 71 MR2181821
6 L Hesselholt, On the topological cyclic homology of the algebraic closure of a local field, from: "An alpine anthology of homotopy theory", Contemp. Math. 399, Amer. Math. Soc. (2006) 133 MR2222509
7 L Hesselholt, On the $K$–theory of the coordinate axes in the plane, Nagoya Math. J. 185 (2007) 93 MR2301459
8 L Hesselholt, I Madsen, Cyclic polytopes and the $K$–theory of truncated polynomial algebras, Invent. Math. 130 (1997) 73 MR1471886
9 L Hesselholt, I Madsen, On the $K$–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
10 L Hesselholt, I Madsen, On the $K$–theory of local fields, Ann. of Math. $(2)$ 158 (2003) 1 MR1998478
11 L Hesselholt, I Madsen, On the De Rham–Witt complex in mixed characteristic, Ann. Sci. École Norm. Sup. $(4)$ 37 (2004) 1 MR2050204
12 L G Lewis Jr., M A Mandell, Equivariant universal coefficient and Künneth spectral sequences, Proc. London Math. Soc. $(3)$ 92 (2006) 505 MR2205726
13 R McCarthy, Relative algebraic $K$–theory and topological cyclic homology, Acta Math. 179 (1997) 197 MR1607555